Divergence everywhere of rearranged Fourier series of continuous functions
Matematičeskie zametki, Tome 9 (1971) no. 4, pp. 459-465 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

A pair of conjugate continuous functions are constructed whose Fourier series can be rearranged to form an unboundedly divergent series.
@article{MZM_1971_9_4_a12,
     author = {L. V. Taikov},
     title = {Divergence everywhere of rearranged {Fourier} series of continuous functions},
     journal = {Matemati\v{c}eskie zametki},
     pages = {459--465},
     year = {1971},
     volume = {9},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1971_9_4_a12/}
}
TY  - JOUR
AU  - L. V. Taikov
TI  - Divergence everywhere of rearranged Fourier series of continuous functions
JO  - Matematičeskie zametki
PY  - 1971
SP  - 459
EP  - 465
VL  - 9
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MZM_1971_9_4_a12/
LA  - ru
ID  - MZM_1971_9_4_a12
ER  - 
%0 Journal Article
%A L. V. Taikov
%T Divergence everywhere of rearranged Fourier series of continuous functions
%J Matematičeskie zametki
%D 1971
%P 459-465
%V 9
%N 4
%U http://geodesic.mathdoc.fr/item/MZM_1971_9_4_a12/
%G ru
%F MZM_1971_9_4_a12
L. V. Taikov. Divergence everywhere of rearranged Fourier series of continuous functions. Matematičeskie zametki, Tome 9 (1971) no. 4, pp. 459-465. http://geodesic.mathdoc.fr/item/MZM_1971_9_4_a12/